# SDR DXTA2025081404571

- Difficulty date: August 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 2,178 hours, 1,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5861109
- Part serial: 5128
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AROUND 10,000' WE SMELLED AN ODOR SIMILAR TO OZONE OR SLIGHT ELECTRICAL IN THE COCKPIT AND CABIN.  THE SMELL CONTINUED ALL THE WAY UNTIL LANDING.  AFTER TAXI IN THE SMELL DISSIPATED.   REMOVED FAILED LH COOLING TURBINE AND REPLACED WITH REPAIRED COOLING TURBINE. PERFORMED SEVERAL SATISFACTORY OPERATIONAL CHECKS WITH NO DISCREPANCIES TO NOTE AT THIS IAW AMM 21-51-16
